# SDR IXXA0600037O

- Difficulty date: January 17, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 84,593 hours, 34,986 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 899865
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 45,993 hours, 34,986 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT ATN833 FROM KSJC TO KRFD, NR 3 ENGINE FIRE WARNING LIGHT AND BELL CAME ON DESCENT TO KRFD.  COMPLY WITH COMPANY PROCEDURES WIND MILLING TIME 30 MINUTES AND OIL PRESSURE WAS 20 PSI.  CREW ELECTED TO LAND AT KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE SHOOK DOWN WIRING ON NR 3 ENGINE, NO DEFECTS NOTED.  REMOVED AND REPLACED ALL 5 FIRE WARNING SENSING ELEMENTS ON NR 3 ENGINE, RAN NR 3 ENGINE, AND PERFORMED BLEED CHECK.  ALL WORK WAS DONE PER ALL APPLICABLE MANUALS AND OPS CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
